A new algorithm for decentralized adaptive control

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)841-850
Journal / PublicationInternational Journal of Systems Science
Volume26
Issue number4
Publication statusPublished - Apr 1995
Externally publishedYes

Abstract

A new algorithm for decentralized adaptive control is proposed in this paper. This algorithm consists of an ordinary local adaptive controller and a variable structure adaptive controller. The adaptive variable structure component of this algorithm is used to compensate for uncertain interconnections among the subsystems and to ensure global stability of the overall system. Simulation results are also presented to demonstrate the performance of the closed-loop control system.

Citation Format(s)

A new algorithm for decentralized adaptive control. / Feng, Gang; Jiang, Y. A.

In: International Journal of Systems Science, Vol. 26, No. 4, 04.1995, p. 841-850.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review